Classification of Integrable One-Component Systems on Associative Algebras

Olver, Peter J. and Wang, Jing Ping (2000) Classification of Integrable One-Component Systems on Associative Algebras. Proceedings of the London Mathematical Society, 81 (3). pp. 566-586. ISSN 0024-6115 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1112/S0024611500012582

Abstract

This paper is devoted to the complete classification of integrable one-component evolution equations whose field variable takes its values in an associative algebra. The proof that the list of non-commutative integrable homogeneous evolution equations is complete relies on the symbolic method. Each equation in the list has infinitely many local symmetries and these can be generated by its recursion (recursive) operator or master symmetry

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Jing Ping Wang
Date Deposited: 30 May 2009 06:54
Last Modified: 11 Jun 2014 09:07
Resource URI: http://kar.kent.ac.uk/id/eprint/6632 (The current URI for this page, for reference purposes)
  • Depositors only (login required):